Second order differential equations with complex-valued coefficients

Miloš Ráb

Czechoslovak Mathematical Journal (1972)

  • Volume: 22, Issue: 4, page 590-599
  • ISSN: 0011-4642

How to cite

top

Ráb, Miloš. "Second order differential equations with complex-valued coefficients." Czechoslovak Mathematical Journal 22.4 (1972): 590-599. <http://eudml.org/doc/12686>.

@article{Ráb1972,
author = {Ráb, Miloš},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {590-599},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Second order differential equations with complex-valued coefficients},
url = {http://eudml.org/doc/12686},
volume = {22},
year = {1972},
}

TY - JOUR
AU - Ráb, Miloš
TI - Second order differential equations with complex-valued coefficients
JO - Czechoslovak Mathematical Journal
PY - 1972
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 4
SP - 590
EP - 599
LA - eng
UR - http://eudml.org/doc/12686
ER -

References

top
  1. Choy-Tak Taam, Oscillation Theorems, Amer. J. Math. LXXIV (1952), 317-324. (1952) Zbl0046.09401MR0048669
  2. Barret J. H., Second order complex differential equations with a real independent variable, Рас. J. Math. VIII (1958), 187-200. (1958) MR0098213
  3. Hartman P., Ordinary differential equations, John Wiley Sons, Inc., New York-London- Sydney, 1964. (1964) Zbl0125.32102MR0171038

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.